MAUDE Adverse Event Report: BOSTON SCIENTIFIC CORPORATION FLEXIMA? NASOBILIARY CATHETER; CATHETER, BILIARY, DIAGNOSTIC

BOSTON SCIENTIFIC CORPORATION FLEXIMA? NASOBILIARY CATHETER; CATHETER, BILIARY, DIAGNOSTIC
Model Number M00540130
Medical Device Problem Codes Break (1069); Adverse Event Without Identified Device or Use Problem (2993)
Health Effect - Clinical Code No Clinical Signs, Symptoms or Conditions (4582)
Date of Event 11/13/2025
Type of Reportable Event Malfunction
Additional Manufacturer Narrative
Block h6: imdrf device code a0401 captures the reportable event of catheter break.
 
Event or Problem Description
It was reported to boston scientific corporation that a nasobiliary catheter was to be implanted to treat a bile duct tumor in the gallstones during an endoscopic retrograde cholangiopancreatography (ercp) with endoscopic sphincterotomy (est) involving the extrahepatic bile duct (ehbd) procedure performed on (b)(6) 2025.During preparation prior to procedure the front end was fractured when it was unpacked.Another nasobiliary catheter was used to complete the procedure.There were no patient complications as a result of this event.The patient's condition at the conclusion of the procedure was reported to be stable.
 
Additional Manufacturer Narrative
Block h6: imdrf device code a0401 captures the reportable event of catheter break.Block h11: a nasobiliary catheter was not returned for analysis.A media inspection of the photos provided by the complainant noted that there is evidence of a broken catheter.No other damages were noted to the delivery system.Product analysis confirmed the reported event of catheter break.The device was not returned, preventing technical evaluation.Although photographs provided by the customer show the catheter broken.However, due to insufficient evidence and the inability to properly evaluate the device, the most probable causes contributing to the event remain undetermined.Therefore, a review and analysis of all available information indicated the most probable cause is cause not established.
 
Event or Problem Description
 
Additional Manufacturer Narrative
Block h6: imdrf device code a0401 captures the reportable event of catheter break.Block h11: investigation results: based on the available information, boston scientific corporation could not confirm the reported event of catheter break.The device was returned with a portion of the catheter damaged; however, it was not observed to be fractured or broken.The investigation concluded that the observed damage was most likely caused by procedural factors such as handling of the device during preparation.It was reported that the alleged fracture was identified during preparation for the procedure.Boston scientific corporation follows established manufacturing and inspection protocols designed to detect and address such defects prior to product release.These controls are intended to identify any damage that may be present before the device reaches the end user.Device history record review: it was confirmed this device met manufacturing specification prior to distribution and there were no manufacturing deviations which could have contributed to the reported event.Device technical analysis: a nasobiliary catheter was returned for analysis.Visual inspection identified that a portion of the catheter was damaged.This observation is consistent with the condition previously confirmed in the customer-provided photographs.No additional damage or anomalies were identified on the returned device.Risk review: a risk review was completed and confirmed that the event of catheter break was defined in the risk documentation.This event type has been accounted for during product risk analysis to support acceptable risk benefit for the product.Investigation conclusion: based on a thorough review of the reported complaint, boston scientific has assigned an investigation conclusion code of adverse event related to procedure.
 
Event or Problem Description
It was reported to boston scientific corporation that a nasobiliary catheter was to be implanted to treat a bile duct tumor in the gallstones during an endoscopic retrograde cholangiopancreatography (ercp) with endoscopic sphincterotomy (est) involving the extrahepatic bile duct (ehbd) procedure performed on (b)(6), 2025.During preparation prior to procedure the front end was fractured when it was unpacked.Another nasobiliary catheter was used to complete the procedure.There were no patient complications as a result of this event.The patient's condition at the conclusion of the procedure was reported to be stable.

Brand Name
FLEXIMA? NASOBILIARY CATHETER
Common Device Name
CATHETER, BILIARY, DIAGNOSTIC
Manufacturer (Section D)
BOSTON SCIENTIFIC CORPORATION
300 boston scientific way
marlborough MA 01752
Manufacturer (Section G)
BOSTON SCIENTIFIC CORPORATION
780 brookside drive
spencer IN 47460
Manufacturer Contact
christina lam
300 boston scientific way
marlborough, MA 01752
9145716918
MDR Report Key23771629
Report Number3005099803-2025-06668
Device Sequence Number13175936
Product Code FGE
UDI-Device Identifier08714729337393
UDI-Public(01)08714729337393(17)270916(10)34858149
Combination Product (Y/N)N
Initial Reporter CountryCH
PMA/510(K) Number
K982508
Number of Events Summarized1
Summary Report (Y/N)N
Serviced by Third Party (Y/N)Unknown
Reporter Type Manufacturer
Report Source Other,Foreign,Health Professional,Company Representative,Distributor
Initial Reporter Occupation Physician
Type of Report Initial,Followup,Followup,Followup
Report Date (Section B) 05/08/2026
1 Device was Involved in the Event
1 Patient was Involved in the Event
Is this an Adverse Event Report? No
Is this a Product Problem Report? Yes
Operator of Device Health Professional
Device Model NumberM00540130
Device Catalogue NumberM00540130
Device Lot Number0034858149
Was Device Available for Evaluation? Device Returned to Manufacturer
Is the Reporter a Health Professional? Yes
Type of Report(Section G)Thirty-Day
Initial Date Received by Manufacturer 11/17/2025
Supplement Date Received by Manufacturer12/10/2025
03/12/2026
04/15/2026
Initial Report FDA Received Date12/10/2025
Supplement Report FDA Received Date01/02/2026
04/10/2026
05/08/2026
Was Device Evaluated by Manufacturer? (Y/N) Yes
Date Device Manufactured09/16/2024
Is the Device Labeled for Single Use? (Y/N) Yes
Is This a Single-Use Device that was
Reprocessed and Reused on a Patient? (Y/N)
No
Usage of Device Initial
Patient Sequence Number1
Patient Age57 YR
Patient SexFemale
Patient Weight56 KG